# SDR FQAR20190618009

- Difficulty date: June 11, 2019
- Submitted: June 18, 2019
- Operation: General aviation
- Aircraft: N287PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496110
- Aircraft time: 9,987 hours
- Engine: Lyc LO360A1H6
- Engine time: 1,549 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Snap Ring
- Part number: STD2231
- Condition: Broken
- Location: Engine
- Part time: 1,549 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A PIECE OF SNAP RING WAS DISCOVERED IN THE OIL DRAIN VALVE, THE OIL SUMP AND REAR CASE WERE REMOVED, THE SNAP RING THAT RETAINS THE TACH DRIVE IN THE CAM GEAR WAS FOUND TO BE MISSING, INSTALLED NEW SNAP RING AND REINSTALLED THE REAR CASE AND OIL SUMP
